# SDR HNAA2017022400064

- Difficulty date: February 24, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 67,715 hours, 76,505 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AMBER GEAR DOOR LIGHT REMAINED ON AFTER GEAR RETRACTION.  ADJUSTED THE NR 1 FORWARD GEAR DOOR ACTUATOR AND OPS CHECKED GOOD.
